# SDR SWAA2024102243638

- Difficulty date: September 30, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N8507C
- Make and model: Boeing 737-8H4
- Aircraft serial: 41531
- Aircraft time: 26,311 hours, 13,166 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Access Door
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG.COWL 414; ACCESS HOLE FOR OIL ACCESS DOOR 414AR; INSIDE WEB CRACKED.<[01] REPLACED COWL 414 ASSY SEE TTG8Q00S5HR7 FOR WORK ACCOMLISHED.;[02] VERIFIED REPLACEMENT
